Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: reduce irritability caused from luvox krybrahaha78

Posted by Phillipa on January 31, 2006, at 18:56:42

In reply to Re: reduce irritability caused from luvox, posted by krybrahaha78 on January 31, 2006, at 3:32:16

Strange, I'm on luvox and it's the only SSRI that is sedating. Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:604714
URL: http://www.dr-bob.org/babble/20060129/msgs/604932.html